Solvability of generalized fractional order integral equations via measures of noncompactness


In this article, we work on the existence of solution of generalized fractional integral equations of two variables. To achieve our main objective, we establish a new fixed point theorem using measure of noncompactness and a new contraction operator which generalized the Darbo’s fixed point theorem (DFPT). Also we obtain the corresponding coupled fixed point theorem. Finally we apply this generalized DFPT on the generalized fractional integral equations of two variables and illustrate our findings with the help of an example.

This is a preview of subscription content, access via your institution.


  1. 1.

    Abel, N. H.: Oplosning af et par opgaver ved hjelp af bestemte integraler, Magazin for Naturvidenskaberne. Kristiania (Oslo) 55–68 (1823)

  2. 2.

    Aghajani, A., Allahyari, R., Mursaleen, M.: A generalization of Darbo’s theorem with application to the solvability of systems of integral equations. J. Comput. Appl. Math. 260, 68–77 (2014)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Agarwal, R.P., O’Regan, D.: Fixed Point Theory and Applications. Cambridge University Press, Cambridge (2004)

    Google Scholar 

  4. 4.

    Ahmadian, A., Rezapour, S., Salahshour, S., Samei, M.E.: Solutions of sum-type singular fractional q integro-differential equation with m-point boundary value problem using quantum calculus. Methods Appl. Sci, Math (2020).

    Google Scholar 

  5. 5.

    Arab, R., Nashine, H. K., Can, N. H., Binh, T. T.: Solvability of functional-integral equations (fractional order) using measure of noncompactness. Adv. Differ. Equ. 2020, Article number: 12 (2020)

  6. 6.

    Banaś, J., Goebel, K.: Measure of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathematics, vol. 60. Marcel Dekker, New York (1980)

  7. 7.

    Banaś, J., Leszek, O.: Measure of noncompactness related to monotonicity. Commen. Math. 41, 13–23 (2001)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Bensoussa, A., Da Prato, G., Delfour, M.C., Mitter, S.K.: Representation and Control of Infinite Dimensional Systems, 2nd edn. Birkhäuser, Boston (2007)

    Google Scholar 

  9. 9.

    Chandrasekhar, S.: Radiative Transfer. Dover Publications, New York (1960)

    Google Scholar 

  10. 10.

    Chang, S.S., Huang, Y.J.: Coupled fixed point theorems with applications. J. Korean Math. Soc. 33(3), 575–585 (1996)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Das, A., Hazarika, B., Kumam, P.: Some new generalization of Darbo’s fixed point theorem and its application on integral equations. Mathematics 7(3), 214 (2019).

    Article  Google Scholar 

  12. 12.

    Karimi Dizicheh, A., Salahshour, S., Ahmadian, A., Baleanu, D.: A novel algorithm based on the Legendre wavelets spectral technique for solving the Lane–Emden equations. Appl. Numer. Math. 153, 443–456 (2020)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Kuratowski, K.: Sur les espaces complets. Fund. Math. 15, 301–309 (1930)

    Article  Google Scholar 

  14. 14.

    Darbo, G.: Punti uniti in trasformazioni a codominio non compatto (Italian). Rend. Sem. Mat. Univ. Padova 24, 84–92 (1955)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Hazarika, B., Arab, R., Mursaleen, M.: Applications of measure of noncompactness and operator type contraction for existence of solution of functional integral equations. Complex Anal. Oper. Theory 13, 3837–3851 (2019)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Hazarika, B., Arab, R., Mursaleen, M.: Application of measure of noncompactness and operator type contraction for solvability of an infinite system of differential equations in \(\ell _{p}\)-space. Filomat 33(7), 2181–2189 (2019)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Hazarika, B., Srivastava, H.M., Arab, R., Rabbani, M.: Existence of solution for an infinite system of nonlinear integral equations via measure of noncompactness and homotopy perturbation method to solve it. J. Comput. Appl. Math. 343, 341–352 (2018)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Hilfer, R.: Applications of Fractional Calculus in Physics. World Scientific, Singapore (2000)

    Google Scholar 

  19. 19.

    Işik, H., Banaei, S., Golkarmanesh, F., Parvaneh, V., Park, C., Khorshidi, M.: On new extensions of Darbo’s fixed point theorem with applications. Symmetry 12, 424 (2020).

    Article  Google Scholar 

  20. 20.

    Katugampola, U.N.: A new approach to generalized fractional derivatives. Bull. Math. Anal. Appl. 6(4), 1–15 (2014)

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Mursaleen, M., Mohiuddine, S.A.: Applications of measures of noncompactness to the infinite system of differential equations in \(\ell _{p}\) spaces. Nonlinear Anal. Theory Methods Appl. 75, 2111–2115 (2012)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Mursaleen, M., Rizvi, S.M.H.: Solvability of infinite system of second order differential equations in \(c_{0}\) and \(\ell _{1}\) by Meir–Keeler condensing operator. Proc. Am. Math. Soc. 144(10), 4279–4289 (2016)

    Article  Google Scholar 

  23. 23.

    Nashine, H.K., Arab, R., Agarwal, R.P., Haghigh, A.S.: Darbo type fixed and coupled fixed point results and its application to integral equation. Periodica Math. Hungarica 77, 94–107 (2018)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Nashine, H.K., Arab, R., Agarwal, R.P., De la Sen, M.: Positive solutions of fractional integral equations by the technique of measure of noncompactness. J. Inequal. Appl. 2017, 225 (2017).

    MathSciNet  Article  MATH  Google Scholar 

  25. 25.

    Nieto, J.J., Samet, B.: Solvability of an implicit fractional integral equation via a measure of noncompactness argument. Acta Math. Sci. 37(1), 195–204 (2017)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Parvaneh, V., Husssain, N., Mukheimer, A., Aydi, H.: On fixed point results for modified JS-contractions with applications. Axioms 8, 84 (2019)

    Article  Google Scholar 

  27. 27.

    Rabbani, M., Das, A., Hazarika, B., Arab, R.: Existence of solution for two dimensional nonlinear fractional integral equation by measure of noncompactness and iterative algorithm to solve it. J. Comput. Appl. Math. 370, 112654 (2020).

    MathSciNet  Article  MATH  Google Scholar 

  28. 28.

    Rabbani, M., Das, A., Hazarika, B., Arab, R.: Measure of noncompactness of a new space of temperd sequences and its application on fractional differential equations. Chaos Solitons Factrals 140, 110221 (2020).

    Article  Google Scholar 

  29. 29.

    Sahihi, H., Tofigh, A., Saeid, A.: Solving system of second-order BVPs using a new algorithm based on reproducing kernel Hilbert space. Appl. Numer. Math. 151, 27–39 (2020)

    MathSciNet  Article  Google Scholar 

  30. 30.

    Salahshour, S., Ahmadian, A., Salimi, M., Pansera, B.A., Ferrara, M.: A new Lyapunov stability analysis of fractional-order systems with nonsingular kernel derivative. Alexandria Eng. J. 59(5), 2985–2990 (2020)

    Article  Google Scholar 

  31. 31.

    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach Science, Yverdon (1993)

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to M. Mursaleen.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Das, A., Hazarika, B., Parvaneh, V. et al. Solvability of generalized fractional order integral equations via measures of noncompactness. Math Sci (2021).

Download citation


  • Measure of noncompactness (MNC)
  • Darbo’s fixed point theorem (DFPT)
  • Functional integral equations

Mathematics Subject Classification

  • 35K90
  • 47H10